# SDR SWAA2013010711229

- Difficulty date: December 26, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE FUSELAGE SKIN ALONG CHEM MILL STEP AT ABOVE STR 5R AND BS 967+6.  REPAIRED SKIN IAW SRM.
